So I still don't start my accutane until October 6th (granted tests go good) but I wanted to document a few things, mainly so I when I look back I can remember, but maybe others have experienced this:
I took the morning after pill (don't judge! ) right before my acne got really bad, about 3 months ago. Ever since then my acne has been 10 times worse than usual, and healing 10 times slower. I researched online and found a few other people that this has happend to. I even talk to a friend that said she suffered from bad acne a whole YEAR after taking the morning after pill (plan b it's called i think). SO, I think that's the reason my hormones are out of wack and my skin has been horrible.
I just started taking Bio-tin for hair skin and nails, and have seen others mention taking zinc with it. I have some fish oil pills that i think are expired so i'll probably get more of those. Hopefully the doc gives me some samples of eye drops etc. I'm broke dammit!
So I'm starting accutane in early October and want to use this site to connect to others who are suffering with me
If someone would be kind enough to send me a link to where I can learn HOW to use this forum that would be great, haha. Usually i'm good with navigating websites like this but I can't even figure out how to follow someone else's blog, or search for other 26 year old females who are using accutane. Want to have as much in common as possible of course.
Short story: I've had acne for a good 10 years, started off with Benzamycin (sp?), it was a cream that had to be mixed by the pharmacist, and refridgerated while in use! Ugh, that was a good 3-4 years of that, then i had a brief stint with differin gel. Nothing helped. Got used to Proactiv after using it for a few years in college, and most recently have been living with severe (to me) acne, because NOTHING works. Not even those spot creams or my green "queen of helene' face mask
I was plesantly surprised when i went to see my dermatologist and she basically handed the prescription to me. Haha, not really but she said she thinks I would react well to the drug. She also informed me that i may still need to be on a cream after my accutane run but should breakouts should be a lot less severe and frequent. I had built up a log of horrible face pictures on my phone to show her if she denied me accutane, and didn't even have to show her!!!